# SDR DALA2016042803399

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK HOLES AT FUEL TANK ACCESS PLATE NR 1303C AND 1409C.  ACCESS PANELS WERE REPLACED.
